MAUDE Adverse Event Report: IMPERATIVE CARE INC ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER

IMPERATIVE CARE INC ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER
Model Number ICRC055137
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Inspection results of the returned device confirmed that the catheter was separated mid shaft.The separated catheter length measured at 30.0cm, and the remaining shaft measured at 108.9cm.There were no kinks or damages to the device other than the ovalized distal tip and the shaft separation.The manufacturing records of this lot were reviewed and did not reveal any issues pertaining to design, manufacturing, or quality.Appropriate testing and inspection was completed to ensure the device met minimum tensile specification.The catheter undergoes 100% visual inspection for visual defects over the entire length of the catheter.
 
Event or Problem Description
Patient presented with sagittal sinus thrombosis.Access was obtained with a zoom 88 advanced over a competitor support catheter and 0.035 guidewire in the transverse sinus.Zoom 55 was subsequently advanced to the clot and hooked up to the aspiration pump for mechanical thrombectomy.Once under aspiration, the physician rapidly advanced and retracted the zoom 55 within the sagittal sinus for approximately 15 seconds.During the zoom 55 removal it was observed that the mid shaft separated, with approximately 20cm of distal shaft remaining in the patient.The physician proceeded to remove the separated distal shaft by inflating a balloon catheter and anchoring the separated zoom 55 segment, and subsequently retracting it into the guide catheter.The physician completed the procedure with a new zoom 71.Patient is currently stable and doing well.

Brand Name
ZOOM REPERFUSION CATHETER
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
IMPERATIVE CARE INC
1359 dell avenue
campbell CA 95008 6609
MDR Report Key12112503
Report Number3014590708-2021-00009
Device Sequence Number4600708
Product Code NRY
UDI-Device Identifier00812212030283
UDI-Public(01)00812212030283(17)220302(10)F2105401
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K202182
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/02/2022
Device Model NumberICRC055137
Device Catalogue NumberICRC055137
Device Lot NumberF2105401
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2021
Initial Report FDA Received Date07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;